# SDR USAA2010101592300

- Difficulty date: October 6, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: D5211027520040
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - EES - OUT OF ADJUSTMENT DIMENSION (B) BETWEEN FINGER & STRIKER LEVER AT DOOR  L-2.  PERFORMED ADJUSTMENT DIMENSION "B" (J1) BETWEEN FINGER & STRIKER LEVER AT DOOR L-2 IAW A320 AMM 52-13-14-820-002.
